If your dog suffers from any of these side effects, your veterinarian may wish to change the dosage of Rimadyl or discontinue use and seek alternative treatment. Make sure your veterinarian is aware of any other medical conditions your dog has or any medication they may be taking, even over-the-counter drugs, as these can react badly with Rimadyl. As with all medication, there is a risk of allergic reaction, which could lead to anaphylactic shock. If you see the signs of an allergic reaction, get to your veterinarian immediately. This drug should not be given to dogs that are pregnant, nursing, or under six weeks of age.
I totally believe in Turmeric I give it to my jack Russell who is 5 years old and has cluster seizures. He has been on Keppra and phenobarbital for over a year twice daily. He would have any where from 5-18 seizures within a four hr period once a month. Approx 4 months ago I discovered Turmeric and began making the paste giving twice a day. Since October he is averaging a cluster of 2-3 seizures once a month, December 2, January 1 . He has changed back to his ole self playing loving and just down right haves fun. I plan on 2 more months using Turmeric then we will be decreasing the phenobarbital ( because of the effects it can have on the liver) . My Vet cannot get over how he is doing with the Turmeric. Fingers crossed for continued improvements.